RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2009, Volume 5, Number 3, Pages 377–383 (Mi nd99)  

This article is cited in 1 scientific paper (total in 1 paper)

Kinetics of collisionless gas: equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox

V. V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The Poincaré model for dynamics of a collisionless gas in a rectangular parallelepiped with mirror walls is considered. The question on smoothing of the density and the temperature of this gas and conditions for the monotone growth of the coarse-grained entropy are discussed. All these effects provide a new insight of the classical paradox of mixing of gases.

Keywords: collisionless gas, coarse-grained entropy, Gibbs paradox.

Full text: PDF file (208 kB)

Document Type: Article
UDC: 531.01
MSC: 37A60, 60K35, 70H05, 82B30, 40A99
Received: 02.06.2009

Citation: V. V. Kozlov, “Kinetics of collisionless gas: equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox”, Nelin. Dinam., 5:3 (2009), 377–383

Citation in format AMSBIB
\Bibitem{Koz09}
\by V.~V.~Kozlov
\paper Kinetics of collisionless gas: equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox
\jour Nelin. Dinam.
\yr 2009
\vol 5
\issue 3
\pages 377--383
\mathnet{http://mi.mathnet.ru/nd99}


Linking options:
  • http://mi.mathnet.ru/eng/nd99
  • http://mi.mathnet.ru/eng/nd/v5/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Mathematical Solution of the Gibbs Paradox”, Math. Notes, 89:2 (2011), 266–276  mathnet  crossref  crossref  mathscinet  isi
  • Нелинейная динамика
    Number of views:
    This page:167
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019